User menu

A note on the "Smith is Huq" condition

  1. Borceux, F., Bourn, D.: Mal’cev, protomodular, homological and semi-abelian categories. In: Mathematics and its Applications, vol. 566. Kluwer Academic Publishers (2004)
  2. Bourn, D., Gran, M.: Centrality and normality in protomodular categories. Theory Appl. Categ. 9(8), 151–165 (2002)
  3. Bourn, D., Gran, M.: Regular, protomodular, and abelian categories. In: Pedicchio, M.C., Tholen, W. (eds.) Categorical Foundations: Special Topics in Order, Topology, Algebra and Sheaf Theory Encyclopedia of Mathematics and its Applications, vol. 97, pp. 165–211. Cambridge University Press (2004)
  4. Bourn, D., Janelidze, G.: Centralizers in action accessible categories. Technical report, L.M.P.A. (2007)
  5. Bourn, D.: Normalization equivalence, kernel equivalence and affine categories. In: Carboni, A., Pedicchio, M.C., Rosolini, G. (eds.) Category Theory, Proceedings Como 1990 Lecture Notes in Mathematics, vol. 1488, pp. 43–62. Springer (1991)
  6. Bourn Dominique, Normal Subobjects and Abelian Objects in Protomodular Categories, 10.1006/jabr.1999.8249
  7. Bourn Dominique, 3×3 Lemma and Protomodularity, 10.1006/jabr.2000.8526
  8. Bourn, D.: Commutator theory in strongly protomodular categories. Theory Appl. Categ. 13(2), 27–40 (2004)
  9. Everaert, T., Van der Linden, T.: Relative commutator theory in semi-abelian categories. (in preparation, 2010)
  10. Gran Marino, Van der Linden Tim, On the second cohomology group in semi-abelian categories, 10.1016/j.jpaa.2007.06.009
  12. Janelidze, G.: Internal crossed modules. Georgian Math. J. 10(1), 99–114 (2003)
  13. Janelidze George, Márki László, Tholen Walter, Semi-abelian categories, 10.1016/s0022-4049(01)00103-7
  14. Johnstone Peter T., The ‘closed subgroup theorem’ for localic herds and pregroupoids, 10.1016/0022-4049(91)90010-y
  15. Janelidze, G., Pedicchio, M.C.: Pseudogroupoids and commutators. Theory Appl. Categ. 8(15), 408–456 (2001)
  16. Mac Lane, S.: Categories for the working mathematician, 2nd edn. Graduate texts in Mathematics, vol. 5. Springer (1998)
  17. Martins-Ferreira, N.: Star-multiplicative graphs in pointed protomodular categories. Theory Appl. Categ. 23(9), 170–198 (2010)
  18. Mantovani, S., Metere, G.: Internal crossed modules and Peiffer condition. Theory Appl. Categ. 23(6), 113–135 (2010)
  19. Pedicchio M.C., A Categorical Approach to Commutator Theory, 10.1006/jabr.1995.1321
  20. Smith Jonathan D. H., Mal’cev Varieties, ISBN:9783540079996, 10.1007/bfb0095447
Bibliographic reference Martins-Ferreira, Nelson ; Van der Linden, Tim. A note on the "Smith is Huq" condition. In: Applied Categorical Structures : a journal devoted to applications of categorical methods in algebra, analysis, order, topology and computer science, Vol. 20, no. 2, p. 175-187
Permanent URL